| Catalog Number |
305196 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported needle separated from hub.Description: it appears as though the coloured needle base disconnected from the needles, and the needles themselves remained inside the cap case.No patient harm.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation it was reported that the colored needle base detached from the needles.To support the investigation, two samples in opened blister packaging and two photographs were received and evaluated by the quality team.A visual inspection was performed.Residual epoxy was observed on the top of the needle hub, and approximately 30 percent of the needles outer diameter was coated with epoxy.The two photographs correspond to the samples received.No additional defects or imperfections were observed.This condition could occur if the epoxy nozzle became clogged during manufacturing.A device history record review was completed for material number 305196, lot 5262158.The review did not reveal any detected quality issues during production of this lot that could have contributed to the reported condition, and no related quality notifications were identified.All processes and final inspections complied with specification requirements.Verification of the epoxy nozzle was performed, and both the flow rate and dispense volume were within specification.Based on the investigation and analysis of the returned samples, the reported condition was confirmed.